MathSciNet Relay Station
MathSciNet bibliographic data
MR161987 31.10 (10.33)
Bateman, P. T. Sequences of mass distributions on the unit circle which tend to a uniform distribution. Amer. Math. Monthly 71 1964 165–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement